# SDR CALA2025062706029

- Difficulty date: June 23, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 121,639 hours, 12,614 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Override Switch
- Part number: 568129117003
- Part serial: 3564
- Condition: Faulted
- Location: Zone 100
- Part time: 66,590 hours, 6,714 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUEL LEAK FROM  FUEL IMBALANCE. LOSS OF 2000 IN 45 MIN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CREW REPORTS NO FUEL DISAGREE MSG APPEARED AND ENGINE FUEL FLOW INDICATIONS WERE MATCHED. PER CREW ACARS "NO FUEL DISAGREE EICAS, MSG., FUEL FLOW ON BOTH, ENGINES WAS APROX 7.1, WITH NO SIGNIFICANT, VARIATION, " ACCOMPLISHED FIM TASK 28-22 TASK 847. DURING FAULT ISOLATION AND TROUBLESHOOTING HAD 800 LBS OF UNWANTED FUEL TRANSFER FROM RIGHT MAIN TO CENTER TANK.  FIM ITEM (I) STATES TO REPLACE CENTER RIGHT OVERIDE JETTISON PUMP. REQUEST MEL 2822Q CENTER TANK FUEL OVERRIDE/JETTISON PUMP RIGHT - 2822Q DEFERRED PER MEL 2822Q REF L/P 5333552 AMM  28-22-06-400-801 RH OVERRIDE JET PUMP REPLACEMENT.  NO LEAKS NOTED. OPS CHECK OF CTR RIGHT OVERRIDE JET PUMP GOOD.  PERFORMED AMM 28-22-00-730-801 ENGINE FUEL FEED PUMPS AND CROSSFEED VALVES - FUNCTIONAL TEST.  TEST GOOD.
